MAUDE Adverse Event Report: ASAHI INTECC CO., LTD. CROSSWALK; PERIPHERAL SUPPORT CATHETER

ASAHI INTECC CO., LTD. CROSSWALK; PERIPHERAL SUPPORT CATHETER
Model Number PSC18090A
Health Effect - Clinical Code Calcium Deposits/Calcification (1758)
Date of Event 08/06/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The product code is dqy for catheter but this code is not populating the information for this 3500a.
 
Event or Problem Description
The catheter tip fell off during a random sfa procedure.Not overly calcified or tortous.

Brand Name
CROSSWALK
Common Device Name
PERIPHERAL SUPPORT CATHETER
Manufacturer (Section D)
ASAHI INTECC CO., LTD.
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key12303167
Report Number3004718255-2021-00233
Device Sequence Number3670822
Product Code DQY
UDI-Device Identifier04547327133494
UDI-Public(01)04547327133494(17)240331(10)210406K02A
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/09/2021
Report Date (Section F) 09/08/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2024
Device Model NumberPSC18090A
Device Catalogue NumberPSC18090A
Device Lot Number210406K02A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/13/2021
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date08/09/2021
Event Location Hospital
Date Report to Manufacturer08/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date08/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight220
Date Report Sent to FDA09/08/2021